MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45007
Medical Device Problem Codes Failure to Advance (2524); Material Deformation (2976); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a hole in the catheter occurred.A 2.1mm jetstream xc catheter was selected to treat a patient with peripheral artery disease (pad).During the procedure, it was reported the device was difficult to advance through sheath.It was pulled back through the sheath to reveal a hole on the outer catheter which then formed a bubble of saline and burst outside of the patient.The jetstream was removed from the patient, and another device of a different model was used to complete the procedure.No patient complications were reported.

Brand Name
JETSTREAM XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20639851
Report Number2124215-2024-69475
Device Sequence Number7489042
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public08714729889892
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2026
Device Model Number45007
Device Catalogue Number45007
Device Lot Number0033363145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2024
Initial Report FDA Received Date11/08/2024
Date Device Manufactured02/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.014 INCH THRUWAY GUIDEWIRE.
Patient SexUnknown